Open Access
1996/1997 On Henstock integrability in Euclidean spaces
Tuan-Seng Chew, Tuo-Yeong Lee, Peng-Yee Lee
Author Affiliations +
Real Anal. Exchange 22(1): 382-389 (1996/1997).


In this paper, we give a necessary and sufficient condition in terms of Lebesgue integrable functions for Henstock integrability in Euclidean space.


Download Citation

Tuan-Seng Chew. Tuo-Yeong Lee. Peng-Yee Lee. "On Henstock integrability in Euclidean spaces." Real Anal. Exchange 22 (1) 382 - 389, 1996/1997.


Published: 1996/1997
First available in Project Euclid: 1 June 2012

zbMATH: 0879.26045
MathSciNet: MR1433623

Primary: 26A39

Keywords: Henstock integral , higher dimensions

Rights: Copyright © 1996 Michigan State University Press

Vol.22 • No. 1 • 1996/1997
Back to Top